# SDR SWAA2025081188576

- Difficulty date: July 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON ACCESS PANEL 661BB TRAILING EDGE AT RT WING.  REPAIRED ACCESS PANEL 661BB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9.
